# SDR WX0A2023100231855

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 50,423 hours, 36,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 142060
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OPERATIONAL TEST FAILED: AFT EPSU (13WL) BAT FAULT. / AFT EPSU (13WL) REPLACED AND TESTED SERVICEABLE IAW AMM 33-51-38-000-001-A / 400-001-A."
